MathSciNet Relay Station
MathSciNet bibliographic data
MR1270625 65M25 (65M15)
Tang, T.; Teng, Zhen Huan The sharpness of Kuznetsov's $O(\sqrt{\Delta x})\ L^1$-error estimate for monotone difference schemes. Math. Comp. 64 (1995), no. 210, 581–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement